# SDR SIMA200803106

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 12,725 hours, 9,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 97571
- Part serial: 0120M
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON FLIGHT 4078, CREW REPORTED ON DESCENT WHEN SELECTING GEAR DOWN NR 3 HYD PRESSURE AND QUANTITY WENT TO ZERO, DECIDED TO DO A FLY BY AND DECLARED AN EMERGENCY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOW LIMITER VALVE PER CRJ AMM 29-12-13 AND 8194; AIRCRAFT RETURNED TO SERVICE.
